Alert archive / Texas / High Wind Warnings in 2014
High Wind Warning 7, NWS Amarillo, TX
NWS Amarillo, TX issued this high wind warning at Apr 27, 2014, 10:03 AM CDT for 4 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It was in force for 11 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 27, 2014, 10:03 AM CDT (15:03 UTC)
- Expired
- Apr 27, 2014, 9:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Amarillo, TX
Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Hansford County, TX, Lipscomb County, TX, Ochiltree County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 144 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 10:55 AM CDT | NON-TSTM WND GST 64 | 3 Sse Boise City, OK | |
| Apr 27, 12:25 PM CDT | NON-TSTM WND GST 59 | 2 E Goodwell, OK | |
| Apr 27, 7:07 PM CDT | NON-TSTM WND GST 61 | 2 W Guymon, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 3.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2200 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -256 m²/s²
- 0-3 km storm-relative helicity
- -234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
323 WWUS74 KAMA 271503 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1003 AM CDT SUN APR 27 2014 OKZ001>003-TXZ002>005-272315- /O.UPG.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/ /O.NEW.KAMA.HW.W.0007.140427T1503Z-140428T0200Z/ CIMARRON-TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...STRATFORD...SPEARMAN...GRUVER...PERRYTON...BOOKER... HIGGINS...FOLLETT 1003 AM CDT SUN APR 27 2014 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * EVENT...WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 60 MPH ACROSS THE OKLAHOMA AND THE EXTREME NORTHERN TEXAS PANHANDLE. * TIMING...UNTIL 9 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ001-006>020-272315- /O.CON.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/ DALLAM-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER- CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 1003 AM CDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * EVENT...WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH ACROSS ALL BUT THE EXTREME NORTHERN TEXAS PANHANDLE. * TIMING...UNTIL 9 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SCHNEIDER/JACKSON/BUFFALO
3 follow-up statements
891 WWUS74 KAMA 271909 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 209 PM CDT SUN APR 27 2014 OKZ002-003-TXZ004-005-272200- /O.NEW.KAMA.DU.Y.0007.140427T1909Z-140427T2200Z/ /O.CON.KAMA.HW.W.0007.000000T0000Z-140428T0200Z/ TEXAS-BEAVER-OCHILTREE-LIPSCOMB- INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...PERRYTON... BOOKER...HIGGINS...FOLLETT 209 PM CDT SUN APR 27 2014 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. * EVENT...WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 60 MPH ACROSS THE OKLAHOMA AND THE EXTREME NORTHERN TEXAS PANHANDLE. THESE STRONG WINDS WILL ALSO RESULT IN VISIBILITIES BEING REDUCED TO LESS THAN ONE MILE DUE TO BLOWING DUST. VISIBILITIES MAY LOCALLY BE REDUCED TO NEAR ZERO NEAR OPEN FIELDS. * TIMING...THE WORST BLOWING DUST WILL OCCUR THROUGH 5 PM. THE STRONG WINDS WILL CONTINUE UNTIL 9 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. MOTORISTS TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE VERY STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. IF YOU CANNOT PULL OFF TO THE SIDE OF THE ROAD...PROCEED AT A SUITABLE SPEED...TURN ON YOUR HEADLIGHTS AND SOUND YOUR HORN OCCASIONALLY. USE PAINTED LINES TO AID IN DRIVING. PULL OFF THE ROAD AS SOON AS POSSIBLE. && $$ OKZ001-TXZ002-003-272200- /O.CON.KAMA.HW.W.0007.000000T0000Z-140428T0200Z/ CIMARRON-SHERMAN-HANSFORD- INCLUDING THE CITIES OF...BOISE CITY...KEYES...STRATFORD... SPEARMAN...GRUVER 209 PM CDT SUN APR 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * EVENT...WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 60 MPH ACROSS THE OKLAHOMA AND THE EXTREME NORTHERN TEXAS PANHANDLE. * TIMING...UNTIL 9 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. MOTORISTS TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE VERY STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ001-006>020-272200- /O.CON.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/ DALLAM-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER- CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 209 PM CDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * EVENT...WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH ACROSS ALL BUT THE EXTREME NORTHERN TEXAS PANHANDLE. * TIMING...UNTIL 9 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. MOTORISTS TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE VERY STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JACKSON
591 WWUS74 KAMA 272216 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 516 PM CDT SUN APR 27 2014 OKZ002-003-TXZ004-005-280200- /O.EXP.KAMA.DU.Y.0007.000000T0000Z-140427T2200Z/ /O.CON.KAMA.HW.W.0007.000000T0000Z-140428T0200Z/ TEXAS-BEAVER-OCHILTREE-LIPSCOMB- INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...PERRYTON... BOOKER...HIGGINS...FOLLETT 516 PM CDT SUN APR 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...BLOWING DUST ADVISORY HAS EXPIRED... * EVENT...WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 55 MPH ACROSS THE OKLAHOMA AND THE EXTREME NORTHERN TEXAS PANHANDLE. THESE STRONG WINDS WILL ALSO RESULT IN VISIBILITIES BEING REDUCED TO LESS THAN ONE MILE DUE TO BLOWING DUST. * TIMING...THE STRONG WINDS WILL CONTINUE UNTIL 9 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. MOTORISTS TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE VERY STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ OKZ001-TXZ002-003-280200- /O.CON.KAMA.HW.W.0007.000000T0000Z-140428T0200Z/ CIMARRON-SHERMAN-HANSFORD- INCLUDING THE CITIES OF...BOISE CITY...KEYES...STRATFORD... SPEARMAN...GRUVER 516 PM CDT SUN APR 27 2014 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * EVENT...WEST TO NORTHWEST WINDS OF 35 TO 40 MPH WITH GUSTS TO 55 MPH ACROSS THE OKLAHOMA AND THE EXTREME NORTHERN TEXAS PANHANDLE. * TIMING...UNTIL 9 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. MOTORISTS TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE VERY STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ001-006>020-280200- /O.CON.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/ DALLAM-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER- CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 516 PM CDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * EVENT...WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH ACROSS ALL BUT THE EXTREME NORTHERN TEXAS PANHANDLE. * TIMING...UNTIL 9 PM. * IMPACTS...THESE WINDS WILL CAUSE AREAS OF BLOWING DUST AND COULD TOSS AROUND ITEMS SUCH AS LAWN FURNITURE AND TRASH CANS. MOTORISTS TRAVELING ON NORTH TO SOUTH ORIENTED ROADS WILL ALSO EXPERIENCE VERY STRONG CROSSWINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
791 WWUS74 KAMA 280216 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 916 PM CDT SUN APR 27 2014 OKZ001>003-TXZ002>005-280330- /O.EXP.KAMA.HW.W.0007.000000T0000Z-140428T0200Z/ CIMARRON-TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...STRATFORD...SPEARMAN...GRUVER...PERRYTON...BOOKER... HIGGINS...FOLLETT 916 PM CDT SUN APR 27 2014 ...HIGH WIND WARNING HAS EXPIRED... WINDS ARE BEGINNING TO DIE DOWN THIS EVENING. $$ TXZ001-006>020-280330- /O.EXP.KAMA.WI.Y.0012.000000T0000Z-140428T0200Z/ DALLAM-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER- CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 916 PM CDT SUN APR 27 2014 ...WIND ADVISORY HAS EXPIRED... WINDS ARE BEGINNING TO DIE DOWN THIS EVENING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Apr 27, 6:10 AM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Apr 27, 6:10 AM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
610 AM CDT SUN APR 27 2014
.AVIATION...
FOR THE 12Z TAFS...VERY WINDY CONDITIONS WILL CONTINUE THROUGH THE
DAYTIME HOURS AND INTO THE OVERNIGHT HOURS. AFTER A FRONT HAS MOVE
THROUGH WESTERLY WINDS OF 30 KTS WITH GUSTS OF 40 KTS CAN BE EXPECTED
TODAY. AN AVIATION WEATHER WARNING IS IN EFFECT FOR KAMA THROUGH 04Z
TONIGHT. WINDS WILL SLOWLY DIE DOWN OVERNIGHT AT ALL SITES ACROSS THE
PANHANDLES. PERIODS OF BLOWING DUST COULD IMPACT TAF SITES AT VARIOUS
TIMES DURING THE DAY. WILL HAVE TO WAIT TILL THE DUST STARTS BLOWING
TO SEE HOW MUCH VISIBILITIES WILL BE REDUCED. CURRENTLY HAVE ALL
SITES IN VFR CONDITIONS FOR THE NEXT 24 HOURS.
MOULTON
&&
.PREV DISCUSSION... /ISSUED 338 AM CDT SUN APR 27 2014/
DISCUSSION...
UPPER LEVEL LOW APPROACHING NORTHEAST NEW MEXICO WILL CONTINUE TO
SPIN THE NORTHEAST TODAY AND WILL BE NEAR THE NEBRASKA/KANSAS STATE
LINE BY LATE THIS AFTERNOON. WINDS WILL BE STRONG AGAIN TODAY ON
THE BACK SIDE OF THIS DEPARTING UPPER LOW. IT APPEARS RIGHT NOW THAT
THE STRONGEST WINDS WILL BE WHERE THE WIND ADVISORY IS LOCATED.
HOWEVER...WOULD NOT BE SURPRISED IF ADVISORY LEVEL WINDS MAKE IT A
LITTLE FARTHER TO THE EAST. WINDS WILL SLOWLY RELAX LATE THIS
AFTERNOON INTO THIS EVENING.
THE UPPER LEVEL LOW WILL ONLY ROTATE SLOWLY TO THE GREAT LAKES BY
THURSDAY. THIS MEANS THAT THE PANHANDLES WILL BE IN FOR A COOL
SPELL AS THE FLOW AROUND THE BACK SIDE OF THIS UPPER LOW WILL BRING
OCCASIONAL COLD FRONTS THROUGH THE AREA WITH MODIFIED CONTINENTAL
AIR MASSES. A FEW SHOWERS MAY BE FOUND WITH ANY ONE OF THESE COLD
FRONTS THIS WEEK...BUT THEY WOULD BE FAIRLY SCATTERED AND LIGHT...
SO WILL NOT PIN POINT A CERTAIN DAY OR DAYS FOR ANY RAIN CHANCES AT
THIS TIME. THE WINDS WILL PICK UP WITH THESE FRONTAL PASSAGES AND
THEY COULD GET CLOSE TO ADVISORY CRITERIA AGAIN.
TEMPERATURES WILL START TO REBOUND BY LATE IN THE WEEK INTO NEXT
WEEKEND AS UPPER LEVEL HEIGHTS RISE AS THE UPPER LOW MOVES OFF INTO
SOUTHEAST CANADA.
FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS WILL BE FOUND ACROSS THE
PANHANDLES TODAY GIVEN THE STRONG WINDS AND LOW RELATIVE
HUMIDITY VALUES.
ELEVATED TO MARGINALLY CRITICAL FIRE WEATHER CONDITIONS WILL BE
POSSIBLE ACROSS MUCH OF THE PANHANDLES ON MONDAY...WITH THE WORST
CONDITIONS ACROSS THE SOUTHWEST TEXAS PANHANDLE. ON TUESDAY...THE
WINDS PICK UP AGAIN...BUT RELATIVE HUMIDITY VALUES REMAIN ABOVE 15
PERCENT.
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.
WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...DEAF SMITH...OLDHAM...POTTER...
RANDALL.
OK...RED FLAG WARNING FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
&&
19/15Hazardous weather outlook, Apr 27, 9:09 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 909 AM CDT SUN APR 27 2014 OKZ001>003-TXZ001>020-272100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 909 AM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. STRONG WINDS WILL CONTINUE ACROSS ALL OF THE PANHANDLES THROUGH EARLY THIS EVENING WHERE A WIND ADVISORY IS IN EFFECT UNTIL 9 PM. A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 10 PM FOR ALL OF THE PANHANDLES. THE HIGHEST PROBABILITY OF CRITICAL FIRE WEATHER CONDITIONS WILL BE SOUTH OF A DALHART TO CANADIAN LINE. AREAS OF BLOWING DUST WILL REDUCE VISIBILITIES TO LESS THAN 3 MILES AT TIMES THROUGH THE EARLY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MARGINALLY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE SOUTHWEST TEXAS PANHANDLE ON MONDAY WITH ELEVATED FIRE WEATHER CONDITIONS POSSIBLE ELSEWHERE. ELEVATED FIRE WEATHER CONDITIONS MAY RETURN TO THE PANHANDLES ON TUESDAY. .SPOTTER INFORMATION STATEMENT... AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR CRITICAL FIRE WEATHER CONDITIONS THROUGH THIS EVENING. ELEVATED TO MARGINALLY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON MONDAY AND TUESDAY. JACKSON
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:40 PM CDT | Wind Advisory | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 23 hr |
| Apr 27, 2:09 PM CDT | Blowing Dust Advisory | AMA | Lipscomb, Ochiltree | 3 hr |
Nearby
High Wind Warnings in Texas, 2014High Wind Warnings in Oklahoma, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.